# SDR AUS20020663

- Difficulty date: June 28, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: GEU7A
- Condition: Faulty
- Location: Engine
- Part time: 6,214 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) TACHOMETER GENERATOR FAILED.
